# SDR CWQR200619

- Difficulty date: August 9, 2006
- Submitted: August 21, 2006
- Operation: General aviation
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 3,670 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable Assy
- Part number: 666000133
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE B INSPECTION, OPERATOR REQUESTED WE INSPECT THE AFT ELEVATOR TRIM CABLES. UPON INSPECTION WE FOUND BROKEN WIRES, TOOK CABLE TENSIONS, FOUND TO BE WITHIN LIMITS AND CABLE WAS CENTERED IN PULLEY.  THE CABLE WAS REMOVED AND LOOP TEST SHOWED MORE BROKEN WIRES.  THE WEAR ON THE CABLE APPEARS TO BE IN THE SAME LOCATION THAT WE FOUND ON THE PREVIOUS SDRS SUBMITTED. THAT BEING 0 TO 2 DEGREES TAB DOWN AND FRAYED AREA CENTERED ON PULLEY. AN SCR HAS BEEN SUBMITTED TO UNDER NR 248556.
